# SDR ASAA2023092245311

- Difficulty date: September 22, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 27,636 hours, 8,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L1 DOOR AND INSIDE CABIN NOT WORKING. GROUNDED - YES. REPLACED ALL APPLICABLE EMERGENCY LIGHT POWER SUPPLY OPS CHECK GOOD IAW 737-900 AMM 33-51-06-960-806 AND 33-51-00-720-801.
